If you need an accessible version of this item please contact JSTOR User Support

Quantitative Estimates for Polynomials in One or Several Variables

Bernard Beauzamy, Per Enflo and Paul Wang
Mathematics Magazine
Vol. 67, No. 4 (Oct., 1994), pp. 243-257
DOI: 10.2307/2690843
Stable URL: http://www.jstor.org/stable/2690843
Page Count: 15
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Quantitative Estimates for Polynomials in One or Several Variables
Preview not available

Page Thumbnails

  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244
  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247
  • Thumbnail: Page 
248
    248
  • Thumbnail: Page 
249
    249
  • Thumbnail: Page 
250
    250
  • Thumbnail: Page 
251
    251
  • Thumbnail: Page 
252
    252
  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254
  • Thumbnail: Page 
255
    255
  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257